Vol. 4, No. 6, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Patching and admissibility over two-dimensional complete local domains

Danny Neftin and Elad Paran

Vol. 4 (2010), No. 6, 743–762

We develop a patching machinery over the field E = K((X,Y )) of formal power series in two variables over an infinite field K. We apply this machinery to prove that if K is separably closed and G is a finite group of order not divisible by charE, then there exists a G-crossed product algebra with center E if and only if the Sylow subgroups of G are abelian of rank at most 2.

patching, admissible groups, division algebras, complete local domains
Mathematical Subject Classification 2000
Primary: 12E30
Secondary: 16S35
Received: 9 October 2009
Revised: 15 February 2010
Accepted: 21 March 2010
Published: 25 September 2010
Danny Neftin
Department of Mathematics
Technion – Institute of Technology
Haifa 32000
Elad Paran
Einstein Institute of Mathematics
Edmond J. Safra Campus
Givat Ram
The Hebrew University of Jerusalem
Jerusalem 91904